# SDR WX0A2024070332103

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 47,052 hours, 30,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) AFT FA MEGAPHONE BATTERY LIGHT NOT FLASHING / REMOVED AND REPLACED BATTERIES ON AFT FA MEGAPHONE IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD."
